Complexification of the projective and injective tensor products

Volume 189 / 2008

Gusti van Zyl Studia Mathematica 189 (2008), 105-112 MSC: Primary 46B28. DOI: 10.4064/sm189-2-2


We show that the Taylor (resp. Bochnak) complexification of the injective (projective) tensor product of any two real Banach spaces is isometrically isomorphic to the injective (projective) tensor product of the Taylor (Bochnak) complexifications of the two spaces.


  • Gusti van ZylDepartment of Mathematics and Applied Mathematics
    University of Pretoria
    Pretoria 0002, South Africa

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image